# SDR DHL2001367003

- Difficulty date: April 27, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Failed
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE REGULATOR FAULT LIGHT ILLUMINATED ON TAXI - COMPLETED ABNORMAL PROCEDURE PER AOM. LIGHT REMAINS ON.TRANSFERRED NR 1 ENG BLEED PRESS REG TO DMI NR 5362 IAW MEL 36-11-06 CAT-C.  PLACARDED , MXC NOTIFIED.  *** REMOVED AND REPLACED PNEUMATIC REGULATOR PER 36-11-14.  PERFORMED BITE CK PER 36-11-00.  PERFORMED ENGINE RUN (JRH 16.5) LEAK CHK GOOD.  DMI CLEARED.  STATUS-CLOSED.
